# SDR UALA2012012000431

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 48,690 hours, 19,179 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ON AND LAV 'A' SMOKE DET FAULT ON PRE-DEPARTURE.  REPLACED FWD LAV SMOKE DETECTOR 1WQ, TESTS GOOD.
